Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 198, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 28, 2018, 5:30 PM CDT for Daviess County, Grundy County, Harrison County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2018, 5:30 PM CDT (22:30 UTC)
- Expired
- Aug 28, 2018, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO
The radar
The Pleasant Hill radar (KEAX), 158 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 6:05 PM CDT | TSTM WND GST 65 | 3 Sse Brimson, MO | ESTIMATED 60 TO 65 MPH WINDS NEAR LEISURE LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 5:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -435 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
335
WUUS53 KEAX 282230
SVREAX
MOC061-079-081-282315-
/O.NEW.KEAX.SV.W.0198.180828T2230Z-180828T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
530 PM CDT TUE AUG 28 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northern Daviess County in north central Missouri...
Northwestern Grundy County in north central Missouri...
Southeastern Harrison County in north central Missouri...
* Until 615 PM CDT.
* At 530 PM CDT, a severe thunderstorm was located 8 miles north of
Gallatin, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gallatin, Gilman City, Coffey, Jameson, Tindall and Brimson.
This includes Interstate 35 in Missouri between mile markers 72 and
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4029 9376 4027 9376 4026 9372 4015 9354
3990 9396 4002 9414 4035 9386
TIME...MOT...LOC 2230Z 220DEG 28KT 4003 9398
HAIL...1.00IN
WIND...60MPH
$$
Barham2 follow-up statements
036
WWUS53 KEAX 282238
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
538 PM CDT TUE AUG 28 2018
MOC061-079-081-282315-
/O.CON.KEAX.SV.W.0198.000000T0000Z-180828T2315Z/
Daviess MO-Grundy MO-Harrison MO-
538 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY AND SOUTHEASTERN
HARRISON COUNTIES...
At 538 PM CDT, a severe thunderstorm was located near Gilman City, or
11 miles north of Gallatin, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Gilman City, Coffey, Jameson, Tindall and Brimson.
This includes Interstate 35 in Missouri near mile marker 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4029 9376 4027 9376 4026 9372 4015 9354
3993 9390 4005 9410 4034 9384
TIME...MOT...LOC 2238Z 220DEG 28KT 4008 9393
HAIL...1.50IN
WIND...60MPH
$$
Barham118
WWUS53 KEAX 282252
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
552 PM CDT TUE AUG 28 2018
MOC061-079-081-282315-
/O.CON.KEAX.SV.W.0198.000000T0000Z-180828T2315Z/
Daviess MO-Grundy MO-Harrison MO-
552 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY AND SOUTHEASTERN
HARRISON COUNTIES...
At 551 PM CDT, a severe thunderstorm was located over Gilman City,
or 12 miles southeast of Bethany, moving northeast at 30 mph.
Another severe thunderstorm is currently moving into northern
Daviess County moving at a similar speed just to the southeast of
Jameson.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gilman City, Coffey, Jameson, Tindall and Brimson.
This includes Interstate 35 in Missouri near mile marker 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4029 9376 4027 9376 4026 9372 4015 9354
3993 9390 4005 9410 4034 9384
TIME...MOT...LOC 2251Z 220DEG 28KT 4016 9384
HAIL...1.00IN
WIND...60MPH
$$
BarhamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:45 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 28, 3:45 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 345 PM CDT Tue Aug 28 2018 .Discussion... Issued at 345 PM CDT TUE AUG 28 2018 Satellite imagery shows a weakly amplified pattern in place across the Nation, with a notable shortwave trough seen zipping east into the Dakotas, which will be the primary upper level driver for the storms expected through the rest of the afternoon and overnight periods in eastern Kansas and Missouri. Closer to home, the surface front associated with the Dakotas trough is currently wallowing around Nebraska City, southwest into central Kansas; which has allowed breezy hot and humid south winds to prevail through the day across the region. Otherwise, early this morning moisture transport on the nose of the nocturnal jet, running parallel to the surface front, spread across the frontal boundary to our north and helped fuel morning into early afternoon thunderstorm activity across northern Missouri. The morning activity is not anticipated to have much, if any, moderating affect on the convection this afternoon and evening as the southerly wind has effectively replaced any worked over airmass from the earlier activity. Thus, the only follow on effect from the morning storms expected is to lower flash flood guidance values a little across far northwest Missouri this evening. For the rest of the afternoon and overnight hours, the trough moving through the Dakotas will continue it's trek east, dragging the cold front southeast into and through eastern Kansas and Missouri overnight. Currently, storms have started to bubble up just ahead of and along the front, with activity moving back into far northwest Missouri around 19Z. In general, the front will be pushing into a rather unstable airmass this afternoon, with MUCAPE values across our region running in the 4000+ J/KG range. But, the persistent southwest jet, associated with the Dakotas trough, continues to keep a bit of a cap in place across the Kansas-Missouri border; as evidenced by early afternoon aircraft sounding from KMCI and flat cloud structures on satellite in areas removed from the frontal boundary. Thus, continue to expect only isolated storms in areas more than 40 miles from the the front, with more persistent convection tracking northeast along the front as it presses southeast through the rest of the afternoon and overnight hours. Shear along the front will range from 30 to 40 knots through the evening, thus severe storms are likely at some point, though the parallel nature of the flow to the front indicates that some large hail will be possible, but that damaging wind from collapsing storms or mixing down of the jet, is the most likely severe weather feature this afternoon and tonight. Otherwise, precipitable water values around 2 inches along the front will allow for very efficient rain making storms, so any locations that get more than one or two storms with torrential rain may see flooding issues. There is some potential for late tonight/early Wednesday morning for redevelopment of storms in a broad area of far northern Missouri as many solution advertise the nocturnal jet bumping into an elevated frontal boundary lagging behind the front. This will bring more rain to areas north of the River, but in a scattered nature, but will still need watching. And, the last big adjustment to the forecast for tonight was to limit the highest POPs to area along and north of the Missouri River, as the capping from the southwest jet is looking strong enough to limit the ability for storms to spread farther south before sunrise. Beyond tonight...temperatures will cool nicely behind the front for Wednesday and Thursday, with another chance for rain Thursday night into Friday as another trough moves into the northern Plains. && .Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1234 PM CDT TUE AUG 28 2018 VFR conditions will greet the 18Z TAF, but a cold front will sweep through this afternoon and this evening, bringing showers and thunderstorms for a large portion of this TAF cycle. Much of the activity will be focused late in the afternoon through midnight. Storms may persist through the early morning hours of Wednesday, but we expect the focus for storms to have shifted east. All that said, this is a low confidence forecast that will likely need lots of amending once the storms along the front near the terminals. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Aug 28, 5:02 AM CDT, 12 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 502 AM CDT Tue Aug 28 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 502 AM CDT Tue Aug 28 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Heat indices between 97-102 degrees are expected this afternoon. Severe storms are possible across the area late this afternoon into this evening. Large hail and damaging winds will be the main threats however, an isolated tornado cannot be completely ruled out. These storms will be capable of producing heavy rainfall which may lead to localized flash flooding. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Aug 28, 3:48 PM CDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 348 PM CDT TUE AUG 28 2018 MOZ002-004-011-012-282115- Holt MO-Gentry MO-Nodaway MO-Andrew MO- 348 PM CDT TUE AUG 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GENTRY... NORTHEASTERN HOLT...SOUTHERN NODAWAY AND NORTHWESTERN ANDREW COUNTIES UNTIL 415 PM CDT... At 347 PM CDT, Doppler radar was tracking a strong thunderstorm near Maitland, or 10 miles east of Mound City, moving northeast at 50 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Maryville, Stanberry, Mound City, Maitland, Fillmore, Barnard, Conception Junction, Bolckow, Graham, Rosendale, Guilford, Clyde, Arkoe, Rea and Conception. This includes Interstate 29 between mile markers 64 and 77, and between mile markers 82 and 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3993 9500 4015 9528 4044 9480 4020 9453 TIME...MOT...LOC 2047Z 228DEG 42KT 4012 9502 Grana
Special weather statement, Aug 28, 3:57 PM CDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 357 PM CDT TUE AUG 28 2018 MOZ004-005-013-014-282130- Daviess MO-De Kalb MO-Gentry MO-Harrison MO- 357 PM CDT TUE AUG 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIESS... SOUTHEASTERN GENTRY...SOUTHERN HARRISON AND NORTHEASTERN DEKALB COUNTIES UNTIL 430 PM CDT... At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near Maysville, moving northeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Maysville, Pattonsburg, Coffey, Weatherby, Mcfall and Santa Rosa. This includes Interstate 35 in Missouri between mile markers 71 and 82. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3986 9429 3991 9441 4020 9415 4006 9393 TIME...MOT...LOC 2057Z 224DEG 33KT 3994 9427 Grana
Special weather statement, Aug 28, 4:26 PM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 426 PM CDT TUE AUG 28 2018 MOZ005-006-282200- Mercer MO-Harrison MO- 426 PM CDT TUE AUG 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MERCER AND NORTHERN HARRISON COUNTIES UNTIL 500 PM CDT... At 425 PM CDT, Doppler radar was tracking a strong thunderstorm over Eagleville, or 16 miles north of Bethany, moving northeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Eagleville and Blythedale. This includes Interstate 35 in Missouri between mile markers 101 and 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4037 9402 4048 9417 4057 9402 4058 9356 TIME...MOT...LOC 2125Z 228DEG 27KT 4049 9396 Grana
Special weather statement, Aug 28, 5:04 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
504 PM CDT TUE AUG 28 2018
KSZ057-104-105-MOZ028-029-037-043-282245-
Johnson KS-Wyandotte KS-Miami KS-Platte MO-Cass MO-Jackson MO-
Clay MO-
504 PM CDT TUE AUG 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WYANDOTTE...NORTHERN
MIAMI...JOHNSON...NORTHWESTERN CASS...CLAY...SOUTHEASTERN PLATTE AND
JACKSON COUNTIES UNTIL 545 PM CDT...
At 503 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Parkville to near Lake Quivira to near Olathe.
Movement was northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone,
Grandview, Belton, Prairie Village, Raymore, Gardner, Merriam,
Mission and Smithville.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 22.
Interstate 70 in Kansas between mile markers 413 and 423.
Interstate 35 in Missouri between mile markers 0 and 30.
Interstate 35 in Kansas between mile markers 208 and 235.
Interstate 29 between mile markers 0 and 11.
Interstate 635 between mile markers 0 and 12.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 0 and 11, between mile markers
20 and 24, and between mile markers 38 and 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3945 9430 3911 9424 3876 9423 3859 9503
3896 9483 3925 9477
TIME...MOT...LOC 2203Z 231DEG 35KT 3919 9469 3900 9474 3882 9483
GranaSpecial weather statement, Aug 28, 5:21 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
521 PM CDT TUE AUG 28 2018
MOZ005-014-282245-
Daviess MO-Harrison MO-
521 PM CDT TUE AUG 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAVIESS AND SOUTH
CENTRAL HARRISON COUNTIES UNTIL 545 PM CDT...
At 521 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gallatin, moving northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Gallatin, Gilman City, Coffey and Jameson.
This includes Interstate 35 in Missouri between mile markers 70 and
75.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Missouri.
LAT...LON 4012 9376 4005 9377 3989 9400 3999 9417
4019 9390
TIME...MOT...LOC 2221Z 230DEG 31KT 3997 9405
GranaLocal storm report, Aug 28, 5:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 3 W STANLEY 38.86N 94.72W
08/28/2018 JOHNSON KS EMERGENCY MNGR
BROKEN 4 INCH DIAMETER LIMB IN RESIDENTIAL
NEIGHBORHOOD.
&&
PPThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 9:27 AM CDT | Special Weather Statement | EAX | Nodaway | 48 min |
| Aug 28, 9:31 AM CDT | Special Weather Statement | EAX | Holt | 29 min |
| Aug 28, 10:02 AM CDT | Special Weather Statement | EAX | Holt | 28 min |
| Aug 28, 10:52 AM CDT | Special Weather Statement | EAX | Nodaway | 23 min |
| Aug 28, 10:58 AM CDT | Areal Flood Advisory | EAX | Andrew, Gentry, Holt, Nodaway, Worth | 3 hr |
| Aug 28, 11:17 AM CDT | Special Weather Statement | EAX | Gentry | 28 min |
| Aug 28, 3:12 PM CDT | Special Weather Statement | EAX | Holt | 33 min |
| Aug 28, 3:48 PM CDT | Special Weather Statement | EAX | Nodaway | 27 min |
| Aug 28, 3:57 PM CDT | Special Weather Statement | EAX | Daviess | 33 min |
| Aug 28, 4:22 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 23 min |
| Aug 28, 4:26 PM CDT | Special Weather Statement | EAX | Harrison | 34 min |
| Aug 28, 4:32 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 28 min |
| Aug 28, 4:41 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 49 min |
| Aug 28, 5:04 PM CDT | Special Weather Statement | EAX | Clay, Jackson | 41 min |
| Aug 28, 5:13 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte | 47 min |
| Aug 28, 5:21 PM CDT | Special Weather Statement | EAX | Daviess | 24 min |
| Aug 28, 5:41 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Jackson, Lafayette, Livingston and 1 more | 49 min |
| Aug 28, 6:11 PM CDT | Special Weather Statement | EAX | Grundy | 49 min |
| Aug 28, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 46 min |
| Aug 28, 6:32 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Sullivan | 43 min |
| Aug 28, 6:37 PM CDT | Special Weather Statement | EAX | Harrison | 53 min |
| Aug 28, 6:59 PM CDT | Special Weather Statement | EAX | Sullivan | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.